# SDR R61A2024072300318

- Difficulty date: July 8, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 41,283 hours, 31,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17066327005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION CENTER FUSELAGE III WET AREA 53-23 LONGITUDINAL CROSSBEAM FRAME 90. COMPLIED WITH REPAIR OF CFIII WET AREA 53-23 CROSSBEAM FR 90 BY REMOVING CORROSION ON CENTER LOCATION AND INSTALL OF REPAIR DOULBER ON LH SIDE REF ETD 2024-170-019214
